# SDR IPXA2025050666971

- Difficulty date: April 11, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT Y1959, FR12A TO FR17 CORRODED AT MANY LOCATIONS DOT# 110-35 JP-110.  NSTALLED NEW  FLOOR SUPPORT  PART NUMBER A53613033212, BATCH NUMBER 0004389085, SEALANT PART NUMBER PS870-B1/2, BATCH NUMBER 4371367, IAW SRM 51-40-21.
